# SDR SWAA2022030342042

- Difficulty date: March 19, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 59,440 hours, 34,747 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR HAS 12 INCH CRACK ON FIBERGLASS FLOOR / REF DMA CLOSING LOG PAGE 0159007 TRK# 46007 REMOVED AND REPLACED FWD CARGO COMPT AFT FLOORING LINING IAW AMM 25-52-10-400-801 CLEARING NO. 46587
